Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Had unprotected sex, took pills, vomited, black stretchy discharge from vagina. What is it?

I had my period finished like 5 days ago, and right after my period finished I had anal with my bf, but few semen drop near my vagina hole ,but we immediately,cleaned n washes it, but I still got sacred so I took 4 birth control pills, then at night I felt sick n vomited pink so I stopped taking it. And now it has been five days, ,and suddenly something black /dark brown stretchy thing came out from my vagina, whats that
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi... you had unprotected sexual intercourse.. took emergency contraceptive pill after the intercourse... its common to have bloody discharge after taking emergency pill... it will reduce on its own in few days... nothing to worried about this.. all the very best...
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor